# SDR CALA2023070302148

- Difficulty date: July 2, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 82,606 hours, 11,636 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 311T106535
- Condition: Missing
- Location: #1 Eng Outbd Pyl
- Stage of operation: UK
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ENG NBR 1 OUTBOARD NACELLE STRUT ACCESS DOOR FOUND MISSING DURING WALK AROUND ENG 1 OUTBOARD NACELLE STRUT ACCESS DOOR DEFERRED IAW CDL 54D DEFERRED IAW CDL 54D MAINT PROCEDURE ACCOMPLISHED DISPATCH DESK: 64 NAME: DS, DATE: 02-JUL-23- PANEL 436AL MISSING. APPROVED CDL 54BE. PDA LOG CREATED. PLACARD REMOVED. INSTALLED NEW PANEL PER IPC 54-53-01. OK FOR SERVICE.
